# SDR FDEA201901120132

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 65,144 hours, 24,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D30654122
- Part serial: 1914
- Condition: Out Of Adjust
- Location: Zone 800
- Part time: 1,998 hours, 1,455 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS 923 25-60 0328 12JAN19 CDG FACT U LOGPAGES:3011238 L SLIDE ARMED ALLUMINATION LIGHT APEARS INOP ON POSTFLIGHT FACT 12JAN19 18:03 CDG U FOUND THE LEFT DOOR GIRT BAR MECHANISM WORKING IMPROPERLY PER AMM 25-66-10-2 AND AMM 52-11-25/501 THE GIRT BAR ADJUSTED, CLEANED AND REITTED DOOR SLIDE LAMPS REPLACED AND OPERATIONAL TEST PASSED ARMED SLIDE LIGHT AND DOOR ARMING OK. A/C OK FOR SERVICE. LEFT DOOR GIRT BAR ADJUSTED PER AMM 25-66-10-2/ 52-11-25.
